Who's Here

Source: www.chinapost.com

The Department of Health (DOH) decided yesterday to offer a relief fund of NT$50,000 to a 35-year-old man because he showed symptoms including numbness in the lower limbs after getting A(H1N1) flu vaccination, making him the first recipient of financial aid related to the vaccine shots.


Thirteen days after taking the vaccine shot, the man showed symptoms of fever and numbness in the feet.

Since the man has a medical history of diseases, including problems in spinal cord, the problem could have arisen from effects on his immune system.

He will be given a relief fund of NT$50,000 because the team of medical experts were unable to entirely rule out the connection between the vaccine and the symptoms, a spokesman of the panel said.
The patient is presently recovering from the conditions after follow-up medical treatment, he said.

Families of some patients have held press conferences along with elected officials, mainly lawmakers and members of local county or city councils, to publicly question the connection between the causes of the patients' deaths and the anti-flu vaccine.

They accused the DOH for providing unsafe vaccines and sought government compensation.


Add To FacebookTwit ThisAdd To RedditDigg ThisStumble ThisFav This With TechnoratiBuzz It

0 comments

Post a Comment

Welcome


Thank you for visiting 'Do Not Inject Me'

The purpose of this site is to bring to your attention the dangers of all vaccines, pharmaceutical drugs and some of the severe effects they can have on you as a human being.

Along the way we hope to provide you with health articles regarding alternative and natural remedies, and that you find the information presented here a great resource in empowering you to become a more active and healthier being.


Say No!

Say No!
There was an error in this gadget

Natural News

Dr. Mercola

Vac Truth

Christina England

Followers